Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 763428, 9 pages
Research Article

Nilpotent Elements of Residuated Lattices

1Department of Mathematics, Bam Higher Education Complexes, Kerman, Iran
2Department of Mathematics, Islamic Azad University, Kerman Branch, Kerman, Iran

Received 28 March 2012; Revised 13 June 2012; Accepted 27 June 2012

Academic Editor: Siegfried Gottwald

Copyright © 2012 Shokoofeh Ghorbani and Lida Torkzadeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shokoofeh Ghorbani and Lida Torkzadeh, “Nilpotent Elements of Residuated Lattices,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 763428, 9 pages, 2012. doi:10.1155/2012/763428